Riesz Transforms and Lie Groups of Polynomial Growth

A. F M Ter Elst*, Derek W. Robinson, Adam Sikora

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


LetGbe a Lie group of polynomial growth. We prove that the second-order Riesz transforms onL2(G;dg) are bounded if, and only if, the group is a direct product of a compact group and a nilpotent group, in which case the transforms of all orders are bounded.

Original languageEnglish
Pages (from-to)14-51
Number of pages38
JournalJournal of Functional Analysis
Issue number1
Publication statusPublished - 20 Feb 1999
Externally publishedYes


Dive into the research topics of 'Riesz Transforms and Lie Groups of Polynomial Growth'. Together they form a unique fingerprint.

Cite this